# SDR AALA202501211386

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 44,045 hours, 18,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR (AFT GALLEY SERVICE DOOR) LOWER GATE HAS AREAS OF CORROSION. LOCATED BETWEEN STA 960 AND STA 980, WL 213.75. REPLACED GATE PER AMM 52-10-02.
